# SDR AALA2020062219009

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 64,793 hours, 24,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Wrong Part
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: WHILE ACCOMPLISHING J/C 26C00033004 FOUND AFT DOOR ESPU WOULD NOT TEST. FOUND ESPU HAD WRONG EFFECTIVITY IN IT. REPLACED ESPU PER AMM 33-51-38.
